# SDR USAA2010010490018

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,611 hours, 11,288 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Adapter
- Part number: D9259016300200
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1147 SAN - EES - CIDS CAUTION LIGHT SHOWING DOOR BOTTLE MID R ON FLIGHT ATTENDANT PANEL.  MAINTENANCE REPLACED DEU 'B' MOUNT.
